rss
BMJ Case Reports 2015; doi:10.1136/bcr-2015-210360
  • CASE REPORT

Rowell's syndrome induced by terbinafine

  1. Niall Mulligan 2
  1. 1 Department of Dermatology, Mater Misericordiae University Hospital, Dublin, Ireland
  2. 2 Department of Histopathology, Mater Misericordiae University Hospital, Dublin, Ireland
  1. Correspondence to Dr Aizuri Murad, aiz100{at}hotmail.com
  • Accepted 9 May 2015
  • Published 28 May 2015

Summary

Terbinafine, a systemic antifungal commonly prescribed for onychomycosis (fungal infection involving the nails) has been reported to cause various cutaneous adverse effects. We describe an overlap syndrome between cutaneous lupus and erythaema multiforme induced by this medication with a review of other reported cases.

Register for free content

The full text of all Editor's Choice articles and summaries of every article are free without registration

The full text of Images in ... articles are free to registered users

Only fellows can access the full text of case reports (apart from Editor's Choice) - become a fellow today, or encourage your institution to, so that together we can grow and develop this resource

Don't forget to sign up for content alerts so you keep up to date with all the case reports as they are published, and let us know what you think by commenting on the Editor's blog

Navigate This Article